# SDR UEIA99080

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Safety Wire
- Condition: Broken
- Location: Te Aft Flap
- Part time: 4,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED A/C PER ATLAS AIR FCD99-17, FOUND THE FOLLOWING AFT FLAP TRACK CARRIAGE BOGIE PIN ASSEMBLIES WITH FAILED SAFETY WIRE AT TWO POSITIONS; NR 7 INBOARD PIN, WIRE BROKEN, TORQUE ON BOLT OK.  NR 8 INBOARD, WIRE BROKEN, TORQUE ON BOLT OK.  NO BOLT OR PIN MIGRATION AT THE FAILED WIRE POSITIONS.  ALL OTHER POSITIONS OK.  AIRCRAFT REPAIRED IAW ATLAS AIR FCD 99-17, REFERENCE IPC 27-51-28-01.  (M)
